Change search
ReferencesLink to record
Permanent link

Direct link
A note on generation times in epidemic models.
Stockholm University, Faculty of Science, Department of Mathematics.
2007 (English)In: Math Biosci, ISSN 0025-5564, Vol. 208, no 1, 300-11 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 208, no 1, 300-11 p.
Keyword [en]
Communicable Diseases/epidemiology/*transmission, Disease Outbreaks, Humans, Models; Biological, Poisson Distribution, Time Factors
URN: urn:nbn:se:su:diva-21879ISI: 000248196400017PubMedID: 17174352OAI: diva2:188406
Available from: 2007-12-17 Created: 2007-12-17 Last updated: 2010-08-11Bibliographically approved

Open Access in DiVA

No full text

Other links


Search in DiVA

By author/editor
Svensson, Åke
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link